Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Hyperanalytic predicates


Author: Yiannis N. Moschovakis
Journal: Trans. Amer. Math. Soc. 129 (1967), 249-282
MSC: Primary 02.72
DOI: https://doi.org/10.1090/S0002-9947-1967-0236010-2
MathSciNet review: 0236010
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. A. Clarke, Hierarchies of predicates of finite types, Mem. Amer. Math. Soc. No. 51 (1964), 96 pp. MR 0175759 (31:35)
  • [2] R. O. Gandy, General recursive functionals of finite type and hierarchies of functions, mimeographed copy of paper presented at the Sympos. Math. Logic, Univ. of Clermont Ferrand, June 1962. (Similar material was presented by Gandy at the Summer School in Math. Logic, Univ. of Leicester, August 1965, and a paper will appear in the Proceedings of that Summer School.)
  • [3] S. C. Kleene, Introduction to metamathematics, Van Nostrand, New York, 1952. MR 0051790 (14:525m)
  • [4] -, On the forms of predicates in the theory of constructive ordinals. II, Amer. J. Math. 77 (1955), 405-428. MR 0070595 (17:5a)
  • [5] -, Quantification of number-theoretic functions, Compositio Math. 14 (1959), 23-40. MR 0103822 (21:2586)
  • [6] -, Recursive functionals and quantifiers of finite types. I, Trans. Amer. Math. Soc. 91 (1959), 1-52. MR 0102480 (21:1273)
  • [7] -, Recursive functionals and quantifiers of finite types. II, Trans. Amer. Math. Soc. 108 (1963), 106-142. MR 0153557 (27:3521)
  • [8] H. Rogers, Jr., Recursive functions and effective computability, McGraw-Hill, New York.
  • [9] J. R. Shoenfield, A hierarchy for objects of type 2, Abstract 65T-173, Notices Amer. Math. Soc. 81 (1965), 369.
  • [10] C. Spector, Provably recursive functionals of analysis: a consistency proof of analysis by an extension of principles formulated in current intuitionistic mathematics, pp. 1-27, Recursive function theory, Proc. Sympos. Pure Math., Vol. 5, Amer. Math. Soc., Providence, R. I., 1962. MR 0154801 (27:4745)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.72

Retrieve articles in all journals with MSC: 02.72


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0236010-2
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society